News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Yeast infection, discharge turns yellow after Monostat-1


 LilyLu - Sat Aug 07, 2010 9:48 am

One month ago I had a severe UTI for which I was prescribed Bactrim. On the second day of that antibiotic I became violently ill and had to be treated for a reaction to that drug. I was given another antibiotic which cleared up the infection.
I began having yeast infection symptoms (White thick/pasty discharge, severe itching, very sleepy) a few days ago, and purchased Monostat-1 (ovule) 3 days ago and applied it immediately)
Yesterday I noticed my discharge was no longer bright white, but instead is pale bright yellow. Initially I thought it could have been from urine, since I noticed this when I was in the restroom. Last night I had cramps similar to menstrual cramps. This morning, before I used the restroom I confirmed that the discharge itself has turned yellow. I have not used the 1-day treatments before, but have never had this happen with the 3-day or 7-day creams. The itching has subsided to almost nothing, and as of this morning the cramps seem to have gone away. One of the side effects I read on the Monostat-1 ovule was abdominal cramping.
I have had the same partner (my husband of 3 years) for the last 7 years and have no reason to believe he has been unfaithful during that time.
 Debbie Miller, RN - Mon Aug 09, 2010 7:18 pm

User avatar Hello,
I would just watch this and see if it changes. The fact it is not foul-smelling is encouraging but infections do sometimes result in color changes so if it continues you should have it checked.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here